Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Extended theorems of limit analysis

Authors: T. Mura, W. H. Rimawi and S. L. Lee
Journal: Quart. Appl. Math. 23 (1965), 171-179
DOI: https://doi.org/10.1090/qam/99943
MathSciNet review: QAM99943
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Prager, An introduction to plasticity, Addison-Wesley Pub. Co. Inc., Reading, Massachusetts (1959) MR 0105910
  • [2] T. Mura and S. L. Lee, Q. Appl. Math. 21, 243 (1963) MR 0157548
  • [3] W. Prager, Discontinuous fields of plastic stress and flow, Proc. Second U. S. Nat. Congr. Appl. Mech. (1955) MR 0079413
  • [4] R. Hill, The mathematical theory of plasticity, Oxford Univ. Press (1950) MR 0037721
  • [5] D. C. Drucker, On obtaining plane strain of plane stress conditions in plasticity, Proc. Second U. S. Nat. Congr. Appl. Mech. (1954)
  • [6] W. Prager and P. G. Hodge, Jr., Theory of perfectly plastic solids, New York, John Wiley & Sons, Inc. (1951), p. 215 MR 0051118

Additional Information

DOI: https://doi.org/10.1090/qam/99943
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society